# SDR REXA2022011900025

- Difficulty date: December 14, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333891
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED BRACKET AT FS 533.00 BETWEEN STGR 26L AND STGR 27 IS CORRODED - REMOVED AND INSTALLED NEW SERVICEABLE MACHINED BRACKET P/N: SH670-33389-1 AT FS 333 BETWEEN STR 26L AND STR 27 IAW CRJ 700 SRM 51-42-21-001-001-A01.   WVAC EMP #89190
